# SDR ASOA2012062001813

- Difficulty date: June 11, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 5559
- Part time: 985,872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT FS 559 AT RBL 36-45 CORRODED.   APPLIED FINISH TO REWORKED AREA IAW SRM 51-21-11.
